My period start every month after the red pills and when I'm on the white ones then my breasts becomes very sore..What may seem to be the problem ? Help please !!
I just found it. That is how its supposed to be. You get your period during the inactive (white I think) pills. If that doesn't fit with your usual cycle forget about your usual cycle it will happen when the pills dictate. Don't your breasts always get sore before your period?
Forget what I said previously, I just found a description of the pills including color. Sometimes that's very hard to find and yet very important to know. When did you start your pills? ( when did you have your period in relationship to the start). Are you taking them, Brown, white, lt yellow, lt green? How long have you been on the pill?
- Triphasil Information for Consumers
- Triphasil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Triphasil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2011 • 1 answer
I am on triphasil and have been using it for 8months,I usually start my periods onthe 4th or 5th da?
Posted 17 Jun 2013 • 3 answers
My girlfriend is on implanon, had the irregular periods and stuff for 2-3 months. Now she hasn't had
Posted 15 Aug 2014 • 2 answers
Posted 18 Feb 2015 • 2 answers
Posted 21 Sep 2015 • 1 answer